MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Catalog Number INT411
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the dental implant located in dental position number 26 failed due to allergic reaction0 the doctor reports in the per that the procedure was not concluded by placing another implant.Inflammation was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) int411, (osseotite tapered certain implant 4 x 11.5mm) for evaluation.Visual evaluation was performed, the implant had signs of use.The implant has markings from removal.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2022080243.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022080243 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : medical : allergic reaction¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22847432
Report Number0001038806-2025-01961
Device Sequence Number19938127
Product Code DZE
UDI-Device Identifier00844868006657
UDI-Public(01)00844868006657(17)270908(10)2022080243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberINT411
Device Lot Number2022080243
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown
Patient EthnicityNon Hispanic